Luisa M. Camacho ; Ivan Kaygorodov ; Viktor Lopatkin ; Mohamed A. Salim - The variety of dual mock-Lie algebras

cm:9511 - Communications in Mathematics, October 11, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) - https://doi.org/10.2478/cm-2020-0019
The variety of dual mock-Lie algebras

Authors: Luisa M. Camacho ; Ivan Kaygorodov ; Viktor Lopatkin ; Mohamed A. Salim

We classify all complex 7- and 8-dimensional dual mock-Lie algebras by the algebraic and geometric way. Also, we find all non-trivial complex 9-dimensional dual mock-Lie algebras.


Volume: Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto)
Published on: October 11, 2020
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 31 times.
This article's PDF has been downloaded 12 times.